MAUDE Adverse Event Report: MASIMO - 52 DISCOVERY EMMA (MMHG) CAPNOGRAPH KIT; OXIMETER

MASIMO - 52 DISCOVERY EMMA (MMHG) CAPNOGRAPH KIT; OXIMETER
Model Number 18265
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional manufacturing narrative: attempts have been made to obtain the product, however, the product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation, or new information is obtained, a follow up report will be submitted.Zip code is as follows: (b)(6).Phone number is as follows: (b)(6).
 
Event or Problem Description
The customer reported the device is providing 50 points difference when compared to blood sample.No consequences, or impact to patient were reported.
 
Event or Problem Description
The customer reported the device is providing 50 points difference when compared to blood sample.No consequences or impact to patient were reported.
 
Additional Manufacturer Narrative
Additional manufacuring narrative: the returned device was evaluated.During evaluation the device passed all visual and functional testing.During simulation testing, the device passed manual and preset conditions and provided accurate measurements.The unit was found to visually and audibly alarm during alarm conditions.The unit was determined to be functioning as designed., other, other text: initial reporter zip code exceeded the maximum allowable characters, zip code is as follows: 214400 initial reporter phone number exceeded the maximum allowable characters, phone number is as follows: (b)(6).

Brand Name
EMMA (MMHG) CAPNOGRAPH KIT
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 52 DISCOVERY
52 discovery
irvine CA 92618
MDR Report Key10868092
Report Number3011353843-2020-00186
Device Sequence Number11421837
Product Code CCK
UDI-Device Identifier07350046131750
UDI-Public07350046131750
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K063167
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 10/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number18265
Device Catalogue Number3639
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/07/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/27/2020
Supplement Date Received by Manufacturer01/22/2021
Initial Report FDA Received Date11/19/2020
Supplement Report FDA Received Date02/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1